# SDR EIA2008029

- Difficulty date: July 18, 2008
- Submitted: August 25, 2008
- Operation: Air carrier
- Aircraft: N488EV
- Make and model: Boeing 747230B
- Aircraft serial: 23287
- Aircraft time: 88,364 hours, 15,810 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: 81420021
- Part serial: V0487
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT UPPER DECK SLIDE DOOR ASSIST BOTTLE READS "0" PSI.  REPLACED LT UPPER DECK DOOR ASSIST BOTTLE IAW B747 MM 25-68-05.  (S)
